MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00393-020-00921-0

Медицинская библиотека · Zeitschrift fur Rheumatologie · 2020

[Thiamazole-induced arthritis].

Brinkman Antonia, Schneider Udo, Buttgereit Frank, Burmester Gerd, Krusche Martin

Клинический случайСтатьяПеревод в очереди

Аннотация

We report the case of a 42-year-old male patient with acute onset of asymmetrical polyarthritis of the medium and large joints as well as fever and elevated serological inflammation markers. The symptoms began shortly after initiation of thiamazole treatment for newly diagnosed Graves' disease. Antithyroid arthritis syndrome (AAS) is a rare but serious adverse side effect of antithyroid treatment with thioamides such as thiamazole. Clinically, AAS may present with myalgia, arthralgia, fever, exanthema and polyarthritis. In the case of suspected AAS, when possible the thionamide medication should be rapidly discontinued or modified in consultation with the endocrinologist. In some cases anti-inflammatory therapy with NSAID or corticosteroids may be required for symptom control.

Для цитирования: Brinkman Antonia, Schneider Udo, Buttgereit Frank, Burmester Gerd, Krusche Martin. [Thiamazole-induced arthritis].. Zeitschrift fur Rheumatologie. 2020. DOI: 10.1007/s00393-020-00921-0.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.